General representations of conjugate electromagnetic and mechanical
Doklady Akademii Nauk, Tome 308 (1989) no. 1, pp. 53-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_1_a11,
author = {V. Z. Parton and M. L. Fil'shtinskii},
title = {General representations of conjugate electromagnetic and mechanical},
journal = {Doklady Akademii Nauk},
pages = {53--55},
year = {1989},
volume = {308},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_1_a11/}
}
V. Z. Parton; M. L. Fil'shtinskii. General representations of conjugate electromagnetic and mechanical. Doklady Akademii Nauk, Tome 308 (1989) no. 1, pp. 53-55. http://geodesic.mathdoc.fr/item/DAN_1989_308_1_a11/